# SDR P2EA98135

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - MAIN ENTRY DOOR (L1) OUTER SKIN BETWEEN BEAM 4 AND BEAM 5 OIL CANNED.  REPAIRED MAIN ENTRY DOOR SKIN SECTION BETWEEN BEAM 4 AND BEAM 5 PER SRM 52-00-3 FIG 6 SHEET 1 OF 2.  (M)
